Cargando información...
FuenteJournal of Mathematical Analysis and Applications | Cuartil año de publicaciónNo disponible | Volumen364 |
Issue2 | Páginas473 - 482 | pISSNNo disponible |
ISSN0022-247X | Perfil OpenAlexhttps://openalex.org/S151579836 | |
| Scienti ID | 0000468967-18522 | Minciencias ID | ART-0000468967-18522 | Pdf URL | https://www.sciencedirect.com/science/article/pii/S0022247X09009706/pdf?md5=05c71065c8d10bb67bc3d14b22bfdde8&pid=1-s2.0-S0022247X09009706-main.pdf&_valck=1 |
|---|---|---|---|---|---|
| Doi URL | https://doi.org/10.1016/j.jmaa.2009.11.030 | Openalex URL | https://openalex.org/W2056399927 | Open_access URL | https://riunet.upv.es/bitstream/10251/113738/7/JMAA-Motos-2009-1%20Some%20embeddings.pdf |
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AApAJhW2GHIcJ%3Ascholar.google.com&btnG= | Scholar citations URL | https://scholar.google.com/scholar?cites=9735804299409723394&as_sdt=2005&sciodt=0,5&hl=en | ||